# SDR C2XA11RI027

- Difficulty date: February 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 26,306 hours, 19,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, INSPECTION FOUND EMERGENCY LIGHT FLOOR STRIP AT EMERGENCY EXIT (ROW 12) INOPERATIVE.  RIC MX REMOVED AND REPLACED LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
